# SDR SWAA2018072423723

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,142 hours, 32,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: B31407103
- Condition: Damaged
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMED SLIDE STRAP MISSING SNAP.  R&R STRAP ASSEMBLY PER MM.
